# SDR SWAA2022092243363

- Difficulty date: August 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: 141A55051
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 FLOOR BEAM UPPER FLANGE HAS CORROSION COMMON TO FASTENER HOLES AT LBL 11 AND BL 0; WL 208.1. / FOUND OUT OF LIMITS FABRICATED REPAIR TIE FROM AND10136 EXTRUSSION LOT# 1415860-1; 2 STRAP FROM 7075T6;0.125 LOT # 1369715-1 AND 2 ANGLES FROM 7075T6;0.125 LOT# 1501675-1 IAW SRM 53-1051-2R-10 ; APPLY CHEMICAL CONVERSION IAW AMM 51-21-41-370-802; OK TO APPLY PRIMER;[15] VERIFIED CORRECTIVE ACTION 13 AND 14;.PLUGED EXISTING TOOLING HOLE IN THE WEB IAW SRM 53-10-51-2R-10;STEP E; INSTALLED REPAIR PARTS AT FLOOR BEAN BS 344 ;LB 0 TO LBL 11 ; WL 208.1 IAW SRM 53-10-51-2R-10;LOCATED & DRILLED -6 ANGLE FITTINGS 2 EACH ITEM # MFAB53-BK-012 LOT# 1501851-1 OBTAINED FROM STOCK PO# 881341 FOR INTERCOSTALS @ RBL11; LBL11 STA 344 - STA 360; FABRICATED -7 FILLERS FROM 7075T6 X .020 LOT# 1489798-1 FABRICATED -8 & -11 FILLERS FROM 7075T6 X .190' LOT# 5075961-1; FABRICATED -10 FILLERS FROM 7075T6 X 125' LOT# 1469335-1. ACCOMPLISHED IAW EA 22-153-02676 REV A; LOCATED & DRILLED -6 ANGLE FITTINGS 1 EACH ITEM # MFAB53-BK-012 LOT# 1501851-1 OBTAINED FROM STOCK PO# 881341 FOR INTERCOSTALS @ BL 0; STA 344 - STA 360; FABRICATED -7; 2 FILLERS FROM 7075T6 X .020 LOT# 1489798-1 FABRICATED -8 & -11 FILLERS FROM 7075T6 X .190' LOT# 5075961-1; FABRICATED -10 FILLERS FROM 7075T6 X 125' LOT# 1469335-1. ACCOMPLISHED IAW EA 22-153-02676 REV A.INSTALLED INTERCOSTALS AND REPAIR PARTS BETWEEN BS 34 TO BS 360 ; RBL 11; LBL 11 ; LB 0 IAW SRM 53-10-51-2R-10 AND EA 22-153-02676 REV A;
